# SDR EISA98118

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  REDUCING THRUST EXTINGUISHED LIGHT.  GENERATED FROM PILOT REPORT.  TROUBLESHOT FOUND 8TH STAGE DUCT CLAMP LOOSE, DUCT MISALIGNED, TIGHTENED AND ALIGNED CAMP, RAN ENGINE.  NO LEAKS NOTED.  (M)
